Odd recurring pain

Discussion in 'Fitness & Nutrition' started by Memor, Dec 1, 2006.

Thread Status:
Not open for further replies.
  1. Memor

    Memor Active Member

    Joined:
    Jun 22, 2006
    Messages:
    73,022
    Likes Received:
    0
    Location:
    NYC
    Over the past year or so I've noticed a trend that will happen with me

    It has happened about 9-10 times now that after I take ibuprofen for whatever purpose, headache, soreness, etc - roughly 15-20 minutes later, my entire lower back and ribs will start to feel like they are being crushed in a trash compactor. Kind of like a constant held spasm. The pain is very intense and makes it difficult to breathe, and no matter how i position myself it doesn't alleviate at all. It always lasts 5-10 minutes, then subsides as quickly as it came on.

    Obviously the main deal is probably "take something else for a headache" - but has anyone had this happen to them? What the fuck is this? Do I have aids?
     
  2. michael

    michael FLORIDA > *

    Joined:
    Dec 21, 2001
    Messages:
    81,991
    Likes Received:
    466
    Location:
    paradise
    nah. you dont have aids..







































    YOU HAVE SUPERAIDS
     
  3. Memor

    Memor Active Member

    Joined:
    Jun 22, 2006
    Messages:
    73,022
    Likes Received:
    0
    Location:
    NYC
    noooooooo :run:
     
  4. michael

    michael FLORIDA > *

    Joined:
    Dec 21, 2001
    Messages:
    81,991
    Likes Received:
    466
    Location:
    paradise
    probably psychosomatic.

    at any rate, just stop taking it.
     
  5. BarbaraWaltersPegleg

    BarbaraWaltersPegleg Irish Guido

    Joined:
    Dec 14, 2003
    Messages:
    17,967
    Likes Received:
    15
    Location:
    On the Water, Ma
    its just gas.
     
Thread Status:
Not open for further replies.

Share This Page